Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Arithmetic properties of Bernoulli convolutions


Author: Adriano M. Garsia
Journal: Trans. Amer. Math. Soc. 102 (1962), 409-432
MSC: Primary 44.25
DOI: https://doi.org/10.1090/S0002-9947-1962-0137961-5
MathSciNet review: 0137961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös, On a family of symmetric Bernoulli convolutions, Amer. J. Math. 61 (1939), 974-976. MR 0000311 (1:52a)
  • [2] -, On the smoothness properties of a family of Bernoulli convolutions, Amer. J. Math. 62 (1940), 180-186. MR 0000858 (1:139e)
  • [3] A. Garsia, On the distribution function of a geometric series whose terms have random changes of sign, Bell Telephone Laboratories Technical Memorandum File, 1959.
  • [4] B. Jessen and A. Wintner, Distribution functions and the Riemann zeta function, Trans. Amer. Math. Soc. 38 (1935), 48-88. MR 1501802
  • [5] J. P. Kahane and R. Salem, Sur la convolution d'une infinité de distributions de Bernoulli, Colloq. Math. 6 (1958), 193-202. MR 0101992 (21:794)
  • [6] S. Karlin, Some random walks arising in learning models. I, Pacific J. Math. 3 (1953), 725-756. MR 0058910 (15:450a)
  • [7] J. G. Kemeny and J. L. Snell, Markov processes in learning theory, Psychometrika 22 (1957), 221-230. MR 0091234 (19:932g)
  • [8] R. Kershner and A. Wintner, On symmetric Bernoulli convolutions, Amer. J. Math. 57 (1935), 541-548. MR 1507093
  • [9] C. Pisot, La répartition modulo un et les nombres algébriques, Ann. Scuola Norm. Sup. Pisa 2 (1938), 205-248.
  • [10] C. Pisot and J. Dufresnoy, Sur un ensemble fermé de nombres algébriques, Ann. Sci. Ecole Norm. Sup. 98 (1953), 105-133. MR 0059956 (15:605a)
  • [11] C. Pisot and J. Hugot, Sur certains entiers algébriques, C. R. Acad. Sci. Paris 246 (1958), 2831-2832. MR 0099322 (20:5762)
  • [12] S. O. Rice, Statistical properties of the response of a resonant circuit to a train of random pulses, Bell Telephone Laboratories Technical Memorandum File 36676-6.
  • [13] R. Salem, A remarkable class of algebraic integers, proof of a conjecture of Vijayaraghavan, Duke Math. J. 11 (1944), 103-108. (See also: R. Salem, Sets of uniqueness and sets of multiplicity, Trans. Amer. Math. Soc. 54 (1941), 218-228.) MR 0010149 (5:254a)
  • [14] C. L. Siegel, Algebraic integers whose conjugates lie in the unit circle, Duke Math. J. 11 (1944), 597-602. MR 0010579 (6:39b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.25

Retrieve articles in all journals with MSC: 44.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137961-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society